Modern Magnetic Systems Article 2017

Comment on half-integer quantum numbers for the total angular momentum of photons in light beams with finite lateral extensions

Author(s): Fähnle, M.
Journal: {American Journal of Modern Physics}
Volume: 6
Number (issue): 5
Pages: 88--90
Year: 2017
Publisher: Science Publishing Group
Bibtex Type: Article (article)
DOI: 10.11648/j.ajmp.20170605.12
Address: New York, NY
Electronic Archiving: grant_archive
Language: eng

BibTex

@article{escidoc:0045,
  title = {{Comment on half-integer quantum numbers for the total angular momentum of photons in light beams with finite lateral extensions}},
  journal = {{American Journal of Modern Physics}},
  volume = {6},
  number = {5},
  pages = {88--90},
  publisher = {Science Publishing Group},
  address = {New York, NY},
  year = {2017},
  slug = {escidoc-0045},
  author = {F\"ahnle, M.}
}